Alert archive / Wisconsin / Gale Warnings in 2010

Gale Warning 8, NWS Milwaukee, WI

September 3, 2010

NWS Milwaukee, WI issued this gale warning at Sep 3, 2010, 3:55 AM CDT. It took effect at Sep 3, 2010, 1:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 3, 2010, 3:55 AM CDT (08:55 UTC)
In effect from
Sep 3, 2010, 1:00 PM CDT
Expired
Sep 4, 2010, 1:00 AM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WHUS73 KMKX 030855
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 AM CDT FRI SEP 3 2010

...STRONG WINDS AND BUILDING WAVES EXPECTED TODAY THROUGH
SATURDAY...

.LOW PRESSURE WILL INTENSIFY AS IT MOVES SLOWLY EASTWARD ACROSS
THE NORTHERN GREAT LAKES. BRISK WEST WINDS WILL DEVELOP
ACROSS THE NEARSHORE WATERS...AND CONTINUE THROUGH SATURDAY. THE
WINDS WILL LIKELY GENERATE FREQUENT GUSTS TO 35 KNOT GALES THIS
AFTERNOON AND EVENING. THE STRONG WINDS WILL GENERATE HIGH
WAVES...ESPECIALLY TOWARD THE OPEN WATERS.

LMZ643>646-031700-
/O.EXT.KMKX.SC.Y.0054.000000T0000Z-100903T1800Z/
/O.UPG.KMKX.GL.A.0002.100903T2000Z-100904T1200Z/
/O.NEW.KMKX.GL.W.0008.100903T1800Z-100904T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
355 AM CDT FRI SEP 3 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 1 PM CDT THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN
EFFECT. 

BRISK WEST WINDS WILL INCREASE TO 30 KNOTS BY AFTERNOON WITH
FREQUENT GALE GUSTS TO 35 KNOTS ACROSS THE NEARSHORE
WATERS...ESPECIALLY TOWARD THE OPEN WATERS. THE BRISK WINDS WILL
VEER NORTHWEST ON SATURDAY...ALTHOUGH THE GALES SHOULD DIMINISH
LATE TONIGHT.

THE WINDS WILL BUILD WAVES TO 3 TO 5 FEET THIS AFTERNOON... WITH
HIGHER WAVES TOWARD THE OPEN WATERS. THE WAVES WILL REMAIN HIGH
THROUGH SATURDAY...ESPECIALLY TOWARD THE OPEN WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HENTZ
3 follow-up statements
021 
WHUS73 KMKX 031922
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
222 PM CDT FRI SEP 3 2010

...STRONG WINDS AND BUILDING WAVES EXPECTED TODAY THROUGH
SATURDAY...

.LOW PRESSURE CONTINUES TO INTENSIFY AS IT MOVES SLOWLY EASTWARD
ACROSS THE NORTHERN GREAT LAKES. BRISK WEST WINDS WILL CONTINUE 
ACROSS THE NEARSHORE WATERS...AND CONTINUE THROUGH SATURDAY. THE
WINDS WILL LIKELY GENERATE FREQUENT GUSTS TO 35 KNOT GALES INTO
THE EVENING. THE STRONG WINDS WILL GENERATE HIGH WAVES...ESPECIALLY
TOWARD THE OPEN WATERS.

LMZ643>646-040330-
/O.CON.KMKX.GL.W.0008.000000T0000Z-100904T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
222 PM CDT FRI SEP 3 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. 

BRISK WEST WINDS OF UP TO 30 KNOTS WILLHAVE FREQUENT GALE GUSTS
TO 35 KNOTS ACROSS THE NEARSHORE WATERS... MAINLY TOWARD THE OPEN
WATERS. THE BRISK WINDS WILL VEER NORTHWEST ON SATURDAY...ALTHOUGH
THE GALES SHOULD DIMINISH LATE TONIGHT.

WAVES OF 3 TO 5 FEET WILL LIKELY BE HEIGHER TOWARDS OPEN WATER. 
THE WAVES WILL REMAIN HIGH THROUGH SATURDAY...ESPECIALLY TOWARD
THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
314 
WHUS73 KMKX 040218
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 PM CDT FRI SEP 3 2010

...STRONG NORTHWEST WINDS GRADUALLY DIMINISHING...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE EAST NORTHEAST...AWAY
FROM THE AREA OVERNIGHT. BRISK WEST WINDS TO 35 KNOTS WILL
GRADUALLY DIMINISH ACROSS THE NEARSHORE WATERS TONIGHT. LOOK FOR
WINDS TO DIMINISH TO 15 TO 25 KNOTS THROUGH THE EARLY MORNING
HOURS. THE STRONG WINDS WILL GENERATE HIGH WAVES... ESPECIALLY
TOWARD THE OPEN WATERS.

LMZ643>646-040600-
/O.CON.KMKX.GL.W.0008.000000T0000Z-100904T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
918 PM CDT FRI SEP 3 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. 

BRISK WEST WINDS OF UP TO 25 KNOTS WILL HAVE FREQUENT GALE GUSTS
TO 35 KNOTS ACROSS THE NEARSHORE WATERS... MAINLY TOWARD THE OPEN
WATERS. THE BRISK WINDS WILL VEER NORTHWEST ON SATURDAY...
ALTHOUGH THE GALES WILL DIMINISH LATE TONIGHT.

WAVES OF 3 TO 6 FEET WILL BE HIGHER TOWARDS OPEN WATER. THE WAVES
WILL REMAIN HIGH THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
936 
WHUS73 KMKX 040619
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
119 AM CDT SAT SEP 4 2010

...WINDS HAVE EASED...BUT WILL REMAIN GUSTY TODAY...

.WEST WINDS HAVE FALLEN BELOW GALE CRITERIA...BUT WILL REMAIN AT
SMALL CRAFT ADVISORY LEVELS AS THEY VEER NORTHWEST WITH DEEP LOW
PRESSURE SLOWLY MOVING NORTHEAST AND HIGH PRESSURE BUILDING IN
FROM THE PLAINS.

LMZ643>646-041430-
/O.EXP.KMKX.GL.W.0008.000000T0000Z-100904T0600Z/
/O.NEW.KMKX.SC.Y.0055.100904T0619Z-100905T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
119 AM CDT SAT SEP 4 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

BRISK WEST WINDS OF 15 TO 25 KNOTS WILL HAVE FREQUENT GUSTS UP TO
30 KNOTS ACROSS THE NEARSHORE WATERS THIS MORNING...MAINLY TOWARD
THE OPEN WATERS. THE BRISK WINDS WILL VEER NORTHWEST AND SLOWLY
DIMINISH DURING THE AFTERNOON.

LOOK FOR WAVES OF 3 TO 6 FEET...WITH SLIGHTLY HIGHER WAVES TOWARDS
OPEN WATER. THE WAVES WILL REMAIN HIGH THROUGH THE DAY...THEN
SUBSIDE TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Sep 3, 3:39 AM CDT, 16 minutes earlier.

Area forecast discussion, Sep 3, 3:39 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 AM CDT FRI SEP 3 2010

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

COLDER AIR CURRENTLY WORKING INTO SOUTHERN WISCONSIN BEHIND FRONT
THAT PUSHED THROUGH LAST EVENING. UPPER WAVE WILL DROP THROUGH
TODAY...WITH COLDEST AIR ALOFT ARRIVING THIS AFTERNOON. WITH MODELS
SHOWING 850 MB TEMPS DROPPING TO AROUND 5C BY AFTERNOON...HIGHS WILL
STRUGGLE QUITE A BIT...ASIDE FROM EARLY TEMPERATURE RISES IN THE
SOUTHEAST WHERE MILDER AIR WILL LINGER LONGER. ADDITIONALLY...SHOULD
SEE QUITE A BIT OF CLOUDS AND EVENTUALLY SOME SHOWERS ACROSS MUCH OF
THE AREA...AS PASSING WAVE WILL PROVIDE SOME LIFT WITH STEEP LOW
LEVEL LAPSE RATES AS COLDER AIR MOVES OVERHEAD. KEPT ISOLATED
SHOWERS IN THE NORTH THIS MORNING TO ACCOUNT FOR A FEW SHOWERS
UPSTREAM. NOT REALLY EXPECTING SHOWERS TO GET GOING ACROSS THE AREA
UNTIL LATE MORNING AND INTO THE AFTERNOON AS COLDEST AIR MOVES
OVERHEAD...TIMED WELL WITH WHAT DAYTIME HEATING THERE WILL BE.

OTHER CONCERN TODAY WILL BE THE WINDS. DEEPENING SFC LOW PRESSURE
OVER LAKE SUPERIOR WILL PRODUCE A TIGHTENING PRESSURE GRADIENT
ACROSS THE FORECAST AREA THIS MORNING AND INTO THE AFTERNOON. MODEL
SOUNDINGS SHOW THE POSSIBILITY OF GUSTS TO 40 MPH WITH DECENT MIXING
THIS AFTERNOON...ESPECIALLY IN THE EAST. PROBLEM WILL BE HOW QUICK
THINGS CLOUD UP...AS EXPECTING MOSTLY CLOUDY CONDITIONS BY MID
AFTERNOON...IF NOT EARLIER. CLOUDINESS SHOULD HELP TO HOLD BACK
HIGHEST GUST POTENTIAL...WITH GUSTS TO 35 MPH MORE REASONABLE. WILL
FEEL QUITE A BIT LIKE FALL AS CLOUDS AND WINDS COMBINE WITH HIGH
TEMPS IN THE 60S.

WINDS SHOULD DIMINISH LATE AFTERNOON AND INTO THE EVENING AS LOW
CONTINUES TO SLIDE EAST AND DAYTIME HEATING IS LOST. SHOULD SEE
SHOWERS COME TO END AS WELL...SO KEPT EVENING FORECAST DRY. SHOULD
SEE LOWS IN THE 40S MOST PLACES. LEANED TOWARD THE MILDER NAM...AS
GFS SEEMS TO BE TOO LOW GIVEN DECENT PRESSURE GRADIENT SHOULD KEEP
WINDS FROM GETTING THAT LIGHT.

SATURDAY...FORECAST CONFIDENCE...HIGH

ANOTHER COOL DAY ON SATURDAY AS COLDER AIR ALOFT LINGERS. WILL STILL
BE BREEZY IN THE AFTERNOON...BUT OVERALL LIGHTER WINDS AND QUITE A
BIT MORE SUNSHINE SHOULD MAKE FOR A NICE DAY.

SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

WINDS TURN SRLY ON SUNDAY AHEAD OF NEXT APPROACHING SYSTEM. NAM
SEEMS TO QUICK WITH WAA GIVEN OTHER MODELS...SO KEPT FORECAST DRY.
SHOULD SEE MORE CLOUDS AND A SLIGHT CHANCE FOR SHOWERS AND STORMS
SUNDAY NIGHT INTO MONDAY AS WAA KICKS INTO FULL GEAR. TEMPS WILL
WARM QUICKLY TO THE MID 70S BY SUNDAY...AND THEN THE LOWER 80S ON
LABOR DAY. KEPT A SLIGHT CHANCE FOR SHOWERS AND STORMS SOME PLACES
MONDAY...BUT MOST ACTIVITY SHOULD BE CONFINED TO THE NORTH AS WARM
FRONT CONTINUES TO LIFT NORTH.

WENT WITH SLIGHT CHANCE SHOWERS AND STORMS FOR TUESDAY AS COLD
FRONT APPROACHES. MILDER WEATHER WILL CONTINUE WITH UPPER 70S TO
LOWER 80S EXPECTED.

&&

.AVIATION...

CLEAR SLOT OCCURRING EARLY THIS MORNING BUT THEN EXPECT SOME MVFR
CIGS WITH APPROACHING STRATOCUMULUS SHIELD FROM THE NORTHWEST.

MVFR CIGS WOULD RISE TO 35 HNRD TO 5 THSD FT THIS AFTERNOON.

SUSTAINED WEST NORTHWEST WINDS TO 20 KNOTS...WITH GUSTS TO 30
KNOTS...ARE EXPECTED BY AFTERNOON...WITH GOOD MIXING OF LOW LEVEL
WINDS TO THE SURFACE.

A FEW AFTERNOON SHOWERS ARE POSSIBLE WITH NAM SOUNDINGS SHOWING
STEEP LAPSE RATES AND MOISTURE THROUGH 9 THSD FT...ESPECIALLY AS MID
LEVEL TROUGH AXIS MOVES THROUGH.

&&

.MARINE...

A TIGHT PRESSURE GRADIENT AND DOWNWARD MIXING OF 33 KNOT 1000 FOOT
WINDS TO THE SURFACE ARE EXPECTED LATER TODAY. THUS...FREQUENT WIND
GUSTS TO 30 KNOTS ARE EXPECTED ACROSS THE NEARSHORE WATERS DURING
MOST OF THIS PERIOD.

MODELS SHOW SOME POTENTIAL FOR 35 KNOT GUSTS MIXING DOWN TO THE
SURFACE THIS AFTERNOON AND NIGHT. GIVEN STRONG COLD AIR ADVECTION
AND WARM WATERS...IT WOULD BE POSSIBLE FOR 35 KNOT GALES TO MIX
DOWN. OCCASIONAL GUSTS TO GALES ARE EXPECTED ESPECIALLY TOWARD OPEN
WATERS.

WILL THEREFORE KEEP SMALL CRAFT ADVISORY GOING UNTIL 18Z THIS
AFTERNOON.  THEN GALE WARNING TIL 06Z TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR
     LMZ643>646.

     GALE WARNING FROM 1 PM THIS AFTERNOON TO 1 AM CDT SATURDAY FOR
     LMZ643>646.

&&

SHORT/LONG TERM...DDV/07
AVIATION/MARINE...HENTZ/06
Hazardous weather outlook, Sep 2, 9:44 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 PM CDT THU SEP 2 2010

WIZ046-047-051-052-056>060-062>072-040245-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
944 PM CDT THU SEP 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

GUSTY WEST WINDS ARE EXPECTED FRIDAY AFTERNOON AND NIGHT...WITH
GUSTS TO NEAR 40 MPH POSSIBLE...AS A STRONG PRESSURE GRADIENT
DEVELOPS OVER THE AREA WITH DEEPENING LOW PRESSURE.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH
WEDNESDAY...AS A WARM FRONT AND THEN A COLD FRONT MOVE THROUGH THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...THOUGH WIND REPORTS WILL
BE APPRECIATED FRIDAY.

LMZ643>646-040245-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
944 PM CDT THU SEP 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT LATER TONIGHT...FOR GUSTY
WEST WINDS IN THE WAKE OF A DEPARTING COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY AND EARLY FRIDAY
AFTERNOON...WITH A GALE WATCH FROM LATE FRIDAY AFTERNOON THROUGH
EARLY SATURDAY MORNING. LOW PRESSURE WILL INTENSIFY AND MOVES ACROSS
THE NORTHERN GREAT LAKES DURING THIS TIME. THE GUSTY WEST WINDS WILL
GENERATE HIGH WAVES. GUSTY NORTHWEST WINDS AND HIGH WAVES SHOULD
LINGER ON SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH
WEDNESDAY...AS A WARM FRONT...AND THEN A COLD FRONT MOVE THROUGH
THE REGION.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Sep 2, 9:55 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     1 E AVOCA               43.19N 90.31W
09/02/2010                   IOWA               WI   LAW ENFORCEMENT

            ONE TREE BLOWN DOWN ON STATE ROAD 133...BLOCKING ROAD.

0527 PM     HAIL             1 E MADISON TRUAX AIRPO 43.14N 89.31W
09/02/2010  E0.25 INCH       DANE               WI   TRAINED SPOTTER

0632 PM     TSTM WND DMG     STOUGHTON               42.92N 89.22W
09/02/2010                   DANE               WI   TRAINED SPOTTER

            LARGE LIMB DOWN...3 FEET IN DIAMETER WHICH FELL ON A
            TRUCK IN THE ROAD.

0640 PM     TSTM WND DMG     LAKE MILLS              43.07N 88.91W
09/02/2010                   JEFFERSON          WI   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTS TREE BRANCHES DOWN ACROSS LAKE
            MILLS AND OAKLAND TOWNSHIP. TIME ESTIMATED FROM RADAR.

0649 PM     TSTM WND GST     JEFFERSON               43.01N 88.81W
09/02/2010  E60.00 MPH       JEFFERSON          WI   NWS EMPLOYEE

0700 PM     TSTM WND DMG     1 NW HARTFORD           43.33N 88.40W
09/02/2010                   WASHINGTON         WI   FIRE DEPT/RESCUE

            SIGNIFICANT ROOF DAMAGE TO 2 COMMERCIAL BUILDINGS 1 MILE
            NORTHWEST OF HARTFORD CITY CENTER. THERE WAS ALSO DAMAGE
            TO A COUPLE TREES IN THE SAME AREA.

0700 PM     HAIL             1 SW OCONOMOWOC         43.10N 88.51W
09/02/2010  M0.75 INCH       WAUKESHA           WI   NWS EMPLOYEE

            HAIL FELL FROM 700 PM CDT TO 705 PM CDT.

0702 PM     HAIL             1 NE OCONOMOWOC         43.12N 88.49W
09/02/2010  M0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            REPORT FROM FORMER NWS EMPLOYEE.

0702 PM     HAIL             1 SW OCONOMOWOC         43.10N 88.51W
09/02/2010  M0.88 INCH       WAUKESHA           WI   NWS EMPLOYEE

0706 PM     TSTM WND GST     3 SE SULLIVAN           42.98N 88.55W
09/02/2010  M46.00 MPH       JEFFERSON          WI   OFFICIAL NWS OBS

0715 PM     HAIL             OCONOMOWOC              43.11N 88.50W
09/02/2010  M0.88 INCH       WAUKESHA           WI   TRAINED SPOTTER

0715 PM     TSTM WND DMG     1 NW SUSSEX             43.15N 88.23W
09/02/2010                   WAUKESHA           WI   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTS POWER LINE BLOWN DOWN BY
            THUNDERSTORM WIND GUST IN THE TOWN OF LISBON.

0715 PM     TSTM WND DMG     NASHOTAH                43.09N 88.40W
09/02/2010                   WAUKESHA           WI   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTS A TREE BLOWN DOWN BY THUNDERSTORM
            WIND GUST IN NASHOTAH. NO INFORMATION ON TREE SIZE.

0725 PM     HAIL             JACKSON                 43.32N 88.16W
09/02/2010  E0.50 INCH       WASHINGTON         WI   LAW ENFORCEMENT

            COUNTY SHERIFF ESTIMATED PEA TO MARBLE SIZED HAIL IN
            JACKSON.

0744 PM     MARINE TSTM WIND N PORT WASHINGTON       43.38N 87.87W
09/02/2010  M42.00 MPH       OZAUKEE            WI   C-MAN STATION

            MEASURED 36 KNOT WIND.

&&

FRANKS
Local storm report, Sep 3, 12:21 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT FRI SEP 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HEAVY RAIN       5 SW MADISON            43.03N 89.45W
09/03/2010  M1.74 INCH       DANE               WI   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:02 PM CDTSpecial Marine WarningMKX118 min

Nearby

Gale Warnings in Wisconsin, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.